# SDR CA100117008

- Difficulty date: January 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REDUCING POWER DURING CLIMBOUT, THE ENGINE EXPERIENCED A COMPRESSOR SURGE. AT 7000 FEET, WHILE RE-CONFIGURING THE ACFT FOR APPROACH, THE ENGINE EXPERIENCED A SERIES OF COMPRESSOR SURGES WITH AN ASSOCIATED EEC LIGHT. FOLLOWING DCU ANALYSIS, THE REPLACEMENT OF THE BOV TM WAS RECOMMENDED.
